# SDR 9616259964

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MID-CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.   REPAIRED BROKEN GROUND WIRE AT BATTERY PACK.  OPERATIONAL CHECK NORMAL.
